MathSciNet Relay Station
MathSciNet bibliographic data
MR869418 (88h:58022) 58C50 (58A50)
Rothstein, Mitchell J. Integration on noncompact supermanifolds. Trans. Amer. Math. Soc. 299 (1987), no. 1, 387–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement